Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 15, NWS St. Louis, MO

March 4, 2011Audrain County, Boone County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 4, 2011, 3:20 PM CST for Audrain County, Boone County, Missouri. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 4, 2011, 3:20 PM CST (21:20 UTC)
Expired
Mar 4, 2011, 4:00 PM CST
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Audrain County, MO, Boone County, MO

The radar

The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 3:20 PM CSTTSTM WND DMGCentralia, MOUTILITY POLES DOWN ON HWY 124 NORTH SOMEWHERE BETWEEN CENTRALIA AND HALLSVILLE
Mar 4, 3:35 PM CSTHAIL 1Centralia, MOON HWY 124 JUST SOUTH OF TOWN
Mar 4, 3:40 PM CSTTSTM WND GST 60Mexico, MOPEA SIZED HAIL COVERING THE GROUND...POSSIBLE WALL CLOUD WITH ROTATION
Mar 4, 3:51 PM CSTHAIL 0.25Mexico, MOPEA-SIZE HAIL AND HEAVY RAIN IN MEXICO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 1:33 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WUUS53 KLSX 042120
SVRLSX
MOC007-019-042200-
/O.NEW.KLSX.SV.W.0015.110304T2120Z-110304T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CST FRI MAR 4 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN BOONE COUNTY IN CENTRAL MISSOURI...

* UNTIL 400 PM CST

* AT 316 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HALLSVILLE...OR 8 MILES SOUTHWEST OF CENTRALIA...AND MOVING EAST AT
  30 MPH.

  GOLFBALL SIZE HAIL WAS REPORTED WITH THIS STORM IN HALLSVILLE.

* LOCATIONS IMPACTED INCLUDE...
  CENTRALIA...MEXICO...THOMPSON AND VANDIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3921 9230 3934 9199 3934 9188 3909 9177
      3906 9191 3907 9213 3903 9214 3902 9225
TIME...MOT...LOC 2120Z 250DEG 25KT 3913 9219
WIND...HAIL 60MPH 1.75IN

$$

KANOFSKY
2 follow-up statements
484 
WWUS53 KLSX 042134
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CST FRI MAR 4 2011

MOC019-042144-
/O.CAN.KLSX.SV.W.0015.000000T0000Z-110304T2200Z/
BOONE MO-
334 PM CST FRI MAR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOONE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3925 9211 3934 9199 3934 9188 3909 9177
      3906 9190 3906 9195 3907 9196 3907 9211
TIME...MOT...LOC 2134Z 249DEG 34KT 3918 9202

$$

MOC007-042200-
/O.CON.KLSX.SV.W.0015.000000T0000Z-110304T2200Z/
AUDRAIN MO-
334 PM CST FRI MAR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
AUDRAIN COUNTY UNTIL 400 PM CST...

AT 333 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF CENTRALIA...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MEXICO...THOMPSON AND VANDIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3925 9211 3934 9199 3934 9188 3909 9177
      3906 9190 3906 9195 3907 9196 3907 9211
TIME...MOT...LOC 2134Z 249DEG 34KT 3918 9202
WIND...HAIL 60MPH 1.00IN

$$

KANOFSKY
697 
WWUS53 KLSX 042151
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CST FRI MAR 4 2011

MOC007-042201-
/O.EXP.KLSX.SV.W.0015.000000T0000Z-110304T2200Z/
AUDRAIN MO-
351 PM CST FRI MAR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AUDRAIN COUNTY IS
BEING REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER 
INFORMATION. HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM. A TORNADO WARNING HAS ALSO BEEN ISSUED FOR PART OF 
AUDRAIN COUNTY.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.

LAT...LON 3925 9211 3934 9199 3934 9188 3909 9177
      3906 9190 3906 9195 3907 9196 3907 9211
TIME...MOT...LOC 2151Z 249DEG 34KT 3924 9183

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 12:01 PM CST, 3 hours 19 minutes earlier.

Area forecast discussion, Mar 4, 12:01 PM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CST FRI MAR 4 2011

.UPDATE...
/1201 AM CST FRI MAR 4 2011/

HAVE BACK OFF ON THE HIGH POPS FOR SHRA/SCT TSRA UNTIL LATER IN
THE AFTERNOON. LATEST RUNS OF THE RUC IS SHOWING THAT THERE WILL
BE A SUBSTANTIAL INCREASE IN LOW LEVEL MOISTURE CONVERGENCE UNDER
INCREASING LARGE SCALE ASCENT IN ADVANCE OF GREAT PLAINS TROUGH.
THIS FORCING WILL INCREASES TONIGHT...PARTICULARLY OVER THE AREA
WHERE THE FLASH FLOOD WATCH ALREADY IS IN EFFECT.  OTHERWISE...
INCREASED TEMPERATURES THIS AFTERNOOON OVER THE CENTRAL PART OF
THE CWA AS SEVERAL OB SITES IN THE STL METRO ARE ALREADY IN THE
MID 60S.

BRITT

&&

.DISCUSSION...
/440 AM CST FRI MAR 4 2011/

A WRMFNT DRAPED ACROSS THE NRN AND ERN FA AND A LO LEVEL JET
NOSING INTO THIS SAME AREA HAS HELPED TO GENERATE SOME SHRA
OVERNIGHT...RIGHT NOW JUST OVER THE FAR ERN FA.

DEEP AND MORE WIDESPREAD LIFT AHEAD OF THE MAIN MID LEVEL
SHORTWAVE EJECTING OUT OF THE ROCKIES REACHES THE FA DURING THIS
AFTN AND CONTINUES INTO TONIGHT. THE MODELS HAD A HARD TIME
RESOLVING TO WHAT EXTENT THE SPLIT FLOW COMPONENTS OF THIS SYSTEM
WILL INTERACT WITH EACH OTHER...AND THEY APPEAR TO HAVE FINALLY
COME INTO A CONSENSUS BY KEEPING THEM SEPARATE. THIS WILL
EFFECTIVELY PREVENT A PHASING AND CLOSING OFF OF THE SYSTEM...BUT
THE NRN STREAM IS STILL EXPECTED TO BE DEEP ENOUGH TO ATTEMPT TO
CREATE A QUASI-DEFORMATION ZONE PCPN ON THE FINAL SWIPE THRU OUR
AREA LATE TONIGHT AND SATURDAY MORNING.

THE BULK OF THE PCPN WILL COME LATE THIS AFTN AND THIS EVENING
WITH A PIECE OF THE SRN COMPONENT INTERACTING WITH RICH MOISTURE
FOR EARLY MARCH ALONG A SLOW MOVING SFC FRONTAL BDRY. DEVELOPMENT
OF A SFC WAVE ALONG THE FRONTAL BDRY WILL HELP TO FOCUS THE PCPN
BEFORE IT PUSHES DOWNSTREAM SHORTLY AFTER MIDNIGHT. THE CONVECTIVE
AND SLOW PROPAGATING NATURE OF THE PCPN WILL ALLOW RAINFALL
TOTALS OF 1-2 INCHES TO BE POSSIBLE FOR AREAS THAT INCLUDE THE STL
METRO AREA AND TO THE S AND E. THIS COUPLED WITH THE ALREADY
SATURATED SOILS WILL CONTINUE TO JUSTIFY THE FFA IN PLACE FOR
TONIGHT. SOME HEAVY PCPN IS ALSO EXPECTED IN AREAS TO THE N AND W
OF THE FFA BUT BELIEVE IT WILL BE SHORT LIVED ENOUGH BEFORE
PUSHING INTO THE WATCH AREA TO NOT WARRANT A WATCH.

LACK OF A CLOSING OFF OF THIS STORM WILL PREVENT AN ALL OUT BLAST
OF COLD AIR LIKE IT APPEARED WE MIGHT SEE A COUPLE OF DAYS AGO...
BUT COLD AIR STILL APPEARS SUFFICIENT ENOUGH TO RESULT IN A
DUSTING OF SNOW WITH SOME SLEET FOR PARTS OF NE MO AND W CNTRL IL.
THE REMAINDER OF THE AREA WILL LIKELY JUST SEE FLURRIES BEHIND THE
FRONT OR DRIZZLE WITH EXTENSIVE AREA OF LO CLOUDS EXPECTED.

A PERIOD OF QUIET WX WILL THEN ENSUE SATURDAY NIGHT THRU MONDAY
NIGHT AS HI PRES ASSUMES CONTROL...WITH ANOTHER STRONG STORM
SYSTEM TO BEGIN MOVING IN LATE TUESDAY. POPS BUMPED TO LIKELY FOR
TUESDAY NIGHT WITH TSRA EXPECTED.

TES

&&

.AVIATION...
/1201 PM CST FRI MAR 4 2011/

NOT TOO MUCH CHANGE FROM PREVIOUS THINKING. AREA OF SHRA/TSRA HAS
DEVELOPED OVER ERN KANSAS INTO W CNTRL MO WITH A FEW CELLS NOW
WEST AND NORTH OF KCOU MOVING NEWD. HAVE STARTING VCSH WITH CB
NOW AT KUIN/KCOU TO ACCOUNT FOR THIS. OTHERWISE HAVE STARTED SHRA
EARLIER AT THESE TWO AIRPORTS AS COLD FRONT NOW EXTENDING FROM
KIRK-KMKC CONTINUES TO MOVE SEWD. MAY ALSO BE A FEW STORM OVER
CNTRL AND SERN MO THAT COULD PRODUCE SOME HAIL INTO EARLY EVENING.
SHRA WILL DEVELOP OVER KSTL/KSUS AROUND 00Z WITH THE POTENTIAL FOR
MODERATE TO PERHAPS HEAVY DOWNPOURS AT TIMES. CEILINGS ARE IFR
BEHIND THE FRONT...AND HAVE IFR CEILINGS AT MOST OF THE AIRPORTS
OVERNIGHT INTO AT LEAST MID MORNING ON SATURDAY.

SPECIFICS FOR KSTL...CEILINGS AT KCPS HAVE FALLEN TO 2800FT IN THE
LAST HOUR...SO HAVE INCLUDED TEMP0 GROUP FOR HIGH MVFR CIGS THROUGH
21Z. DO EXPECT SCT TSRA IN THE AREA LATE AFTERNOON INTO EARLY
AFTERNOON JUSTIFYING THE GOING CB...WITH MODERATE TO POSSIBLY
HEAVY DOWNPOURS DURING THE EVENING UNTIL PRECIPITATION GRADUALLY
LESSENS OVERNIGHT. HAVE LOWERED CEILINGS TO IFR OVERNIGHT BASED ON
UPSTREAM OBS BEHIND THE COLD FRONT AND DO NOT EXPECT THEM TO
INCREASE TO MVFR UNTIL LATE MORNING SATURDAY. HAVE NOT REFLECTED
THIS IN THE TAF...BUT CEILINGS MAY IMPROVE TO VFR ON SATURDAY
AFTERNOON.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH LATE
     TONIGHT FOR CRAWFORD MO-FRANKLIN MO-GASCONADE MO-IRON MO-
     JEFFERSON MO-LINCOLN MO-MADISON MO-REYNOLDS MO-ST. CHARLES
     MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH FROM 6 PM CST THIS EVENING THROUGH LATE
     TONIGHT FOR BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE
     IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 4, 2:06 PM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
206 PM CST FRI MAR 4 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-051130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
206 PM CST FRI MAR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. A FEW SEVERE STORMS
OVER CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI MAY PRODUCE
LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH THROUGH EARLY
EVENING.

IN ADDITION...THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY
HEAVY RAINFALL RATES OVER SATURATED GROUNDS WHICH COULD LEAD TO
FLASH FLOODING. THE HEAVIEST RAINFALL IS EXPECTED ALONG AND SOUTH
OF INTERSTATE 44 IN MISSOURI AND ALONG AND EAST OF INTERSTATE 55
IN ILLINOIS WHERE ONE TO TWO INCHES OF RAINFALL IS EXPECTED WITH
LOCALLY HIGHER AMOUNTS.

THERE IS A CHANCE FOR SNOW AND SOME SLEET AS COLDER AIR SPILLS IN
LATE TONIGHT FOR PARTS OF NORTHEAST MISSOURI. LITTLE OR NO
ACCUMULATION IS EXPECTED BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR SNOW WILL CONTINUE INTO SATURDAY MORNING FOR PARTS
OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WHERE UP TO A
HALF INCH OF ACCUMULATION IS POSSIBLE.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING TO THE
NATIONAL WEATHER SERVICE.

BRITT

In the hours before

Local storm report, Mar 4, 3:08 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             10 NW COLUMBIA          39.06N  92.46W
03/04/2011  M0.50 INCH       BOONE              MO   TRAINED SPOTTER

&&

DYE
Local storm report, Mar 4, 3:09 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             COLUMBIA                38.95N  92.33W
03/04/2011  E0.50 INCH       BOONE              MO   911 CALL CENTER

            HWY 63 N NEAR PEABODY ROAD...REPORTED BY A SHERRIFFS
            DEPUTY

&&

MILLER
Local storm report, Mar 4, 3:10 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
310 PM CST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             12 N COLUMBIA           39.13N  92.33W
03/04/2011  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

            COVERING THE GROUND...HAIL STILL FALLING

&&

MILLER
Local storm report, Mar 4, 3:11 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
311 PM CST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             CALEDONIA               37.76N  90.77W
03/04/2011  E0.25 INCH       WASHINGTON         MO   EMERGENCY MNGR

            ON THE SOUTH SIDE OF TOWN

&&

MILLER
Local storm report, Mar 4, 3:15 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     WALL CLOUD       COLUMBIA                38.95N  92.33W
03/04/2011                   BOONE              MO   911 CALL CENTER

            COLUMBIA PD REPORTS WALL CLOUD ON THE NORTH SIDE OF
            TOWN

&&

MILLER
Local storm report, Mar 4, 3:16 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CST FRI MAR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             HALLSVILLE              39.12N  92.22W
03/04/2011  M1.75 INCH       BOONE              MO   TRAINED SPOTTER

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 2:47 PM CSTSevere Thunderstorm WarningLSXBoone43 min
Mar 4, 3:13 PM CSTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau, Osage47 min
Mar 4, 3:28 PM CSTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Montgomery47 min
Mar 4, 3:34 PM CSTTornado WarningLSXBoone, Callaway, Montgomery41 min
Mar 4, 3:45 PM CSTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls45 min
Mar 4, 3:49 PM CSTTornado WarningLSXAudrain, Monroe, Pike, Ralls56 min
Mar 4, 3:59 PM CSTSevere Thunderstorm WarningLSXAudrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 3 more46 min
Mar 4, 4:27 PM CSTTornado WarningLSXLincoln, Montgomery, Warren33 min
Mar 4, 4:39 PM CSTSevere Thunderstorm WarningLSXFranklin, Gasconade, Lincoln, Pike, Saint Charles, Warren51 min
Mar 4, 4:40 PM CSTTornado WarningLSXPike51 min
Mar 4, 5:23 PM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.